# SDR MWEA020192

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 39120752
- Condition: Damaged
- Location: Station 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOOR BEAM END FITTING AT CUSP, STATION 218 LEFT SIDE TO FACILITATE OTHER MAINTENANCE.  --  FITTING DAMAGED UPON REMOVAL. INSTALLED NEW FITTING.
